# SDR AALA20110928TUL07

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 64,696 hours, 22,895 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 LEADING EDGE SLAT HAS A TEAR IN THE TRAILING EDGE, IN SAME AREA OF YELLOW LIFE RAFT BRACKET ON TOP OF LEFT WING.  HOT BONDED CORE AND DOUBLERS PER SRM 51-70-10.
